Can you die from benzo withdrawal?
Asked: 2017-10-27 23:30:00
Step brother called me in histerics about his bro that was withdrawaling from what I understand to be xanax, which I guess is also called a benzo. Im looking to find out why he was histerical.. can you die from benzo withdrawal or something?
Answered: 2017-11-08 02:06:52
I read this one site that said that benzo rehab admission TRIPLED from 1998 to 2008. New data shows that its still a serious problem. A large part of this is because it can be seriously scary to try and stop using them. The medications are usually given for anxiety, and people can get psychologically depend on them really fast. When you stop taking them, you can experience seizures, serious confusion, and a lot of different physical symptoms. Yes, I think that you can die from benzo withdrawal if its not properly overseen.
Answered: 2017-11-16 23:13:22
My dad used to be afraid of withdrawals because he thought that they made it easier for someone to tell if he was high. He didnt become honestly afraid of withdrawals until he tried to stop using benzos. They made him so sick that he ended up in the hospital for three days needing intensive care.
Answered: 2017-10-29 11:19:18
symptoms can be intense, but dont typically cause death.
Answered: 2017-11-13 09:43:04
Benzodiazepines are a huge problem with the opioid epidemic. One study I read said that 30% of opioid overdoses usually involve benzodiazepines. I know that when people take them for a long time and their pupils get really small and their brains become dependent on them. Ive heard of people going psychotic or ending up seizing and having a heart attack when they try to stop. Benzos are a big deal, and you definitely need to get help from rehab if you plan on stopping. Your doctor can wean you off of them slowly, and then you can be monitored if you go into inpatient care. Going inpatient> is really the key to staying safe.
Answered: 2017-11-17 08:39:50
Benzo withdrawals can be really scary. They can make your pupils look really dilated, and you may lose touch with reality. Psychosis isnt uncommon, but its definitely terrifying. You can also end up having heart palpitations or seizures if youre not having your care overseen by professional. Always get help for this.
Answered: 2017-10-29 04:32:05